Georgia, 2012

Damaging Winds in Georgia, June 11, 2012

June 11, 2012 · NWS FFC · 2 events in 2 counties and zones

S. on the 11th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

The upper trough that brought the moist southwest flow to the region on June 10th moved across the Southeast U.S. on the 11th. Several thunderstorms developed across the state during the afternoon hours, but only one storm became severe with wind damage reported in Laurens County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 11, 10:00 AM EST, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 11, 10:00 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT MON JUN 11 2012

.UPDATE...

HAVE MADE SEVERAL CHANGES TO GRIDS THIS MORNING BASED ON TRENDS
AND HIRES MODEL OUTPUT. FIRST...HAVE MADE SEVERAL ADJUSTMENTS TO
POPS AND WX. WHILE HIGH POPS STILL LOOK GOOD...NOT QUITE SO SURE
THAT WE WILL HAVE WIDESPREAD THUNDER FOR THIS AFTERNOON. WHILE
NAM/GFS BOTH DO STILL INCREASE INSTABILITY WITH CAPES BETWEEN
500-1000 J/KG...NEW HIRES MODEL OUTPUT INCLUDING WRF NMM AND HRRR
INDICATE THAT CONVECTIVE ACTIVITY /AT LEAST WITH LIGHTNING/ WILL
BE MINIMAL ACROSS NORTH GEORGIA. WE MAY BE GETTING INTO AN
UPSTREAM CONVECTION EVENT BASED ON THE LINE OF CONVECTION
STRETCHING FROM SOUTH CENTRAL ALABAMA TOWARDS CSG AND MCN. PW
VALUES STILL VERY HIGH /1.8 INCHES AT KFFC 12Z/ SO SHOWERS STILL
SEEM LIKELY. THUS HAVE KEPT CATEGORICAL TO LIKELY POPS BUT HAVE
REDUCED THUNDER CHANCES TO JUST SLIGHT CHANCE ACROSS NORTH GEORGIA
THIS MORNING...INCLUDING MOST OF THE METRO AREA. KEPT NUMEROUS
THUNDERSTORMS SOUTH. ALONG WITH THAT LINE OF CONVECTION...TEMPS
ARE WAY BELOW FORECAST. HAVE MADE SEVERAL CHANGES TO HIGH TEMPS AS
WITHIN THE AREA OF RAIN CURRENT TEMPS ARE IN THE LOWER 70S. HAVE
LOWERED MAX TEMPS DOWN THERE TO THE UPPER 70S AND LOWER 80S. HAVE
LOWERED TEMPS JUST SLIGHTLY ELSEWHERE...BUT THAT SHOULD NOT MAKE
ANY IMPACT TO THE ZONES. UPDATED PRODUCTS WILL BE OUT SHORTLY.

TDP

&&

.PREV DISCUSSION... /ISSUED 715 AM EDT MON JUN 11 2012/

PREV DISCUSSION... /ISSUED 353 AM EDT MON JUN 11 2012/

SHORT TERM /TODAY THROUGH TUESDAY/...
GFS/NAM SIMILAR WITH BRINGING THE UPPER TROUGH OVER THE FORECAST
AREA TODAY. SHOWERS INCREASING OVER THE AREA AT THIS TIME AND A
ROUND OF THUNDERSTORMS CAN BE EXPECTED AS WELL DURING THE DAY.
BIG DIFFERENCE WITH FORECAST MUCAPES BETWEEN THE GFS AND NAM BUT
EVEN THE NAM HAS ENOUGH INSTABILITY TO EXPECT THUNDERSTORMS. WHILE
SEVERE WEATHER IS NOT EXPECTED...STRONG THUNDERSTORMS WOULD BE
REASONABLE.

WITH THE UPPER TROUGH WEAKENING...SHOWERS AND THUNDERSTORMS SHOULD
DIMINISH TONIGHT.

A COLD FRONT IS FORECAST TO MOVE INTO N GA LATE TUESDAY. THIS SHOULD
CAUSE A FLAIR UP OF NUMEROUS SHOWERS AND THUNDERSTORMS...MOSTLY IN
THE AFTERNOON.

FORECAST HIGH TEMPERATURES RUNNING NEAR 10 DEGREES BELOW NORMAL
TODAY AND NEAR TO SLIGHTLY BELOW NORMAL TUESDAY. FORECAST LOW
TEMPERATURES RUNNING NEAR NORMAL TONIGHT.

OVERALL CONFIDENCE IS MEDIUM TO HIGH.

BDL

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MODELS MAINTAIN SOME SEMBLANCE OF AN UPPER TROUGH ACROSS THE
SOUTHEAST U.S. THROUGH MUCH OF THE PERIOD. HOWEVER...MODELS HINTING
AT WEAK RIDGE BUILDING IN FROM THE WEST THURSDAY/FRIDAY TIME
FRAME...BUT AT THE SAME TIME SHOW AN UPPER TROUGH STRENGTHEN
ALONG THE EAST COAST AND BUILDING WESTWARD. OVERALL...SHOULD SEE A
LESSENING OF PRECIP CHANCES AFTER TUESDAY NIGHT...ESPECIALLY
ACROSS THE NORTH. MODELS CONTINUE TO SHOW THE FRONTAL BOUNDARY
PUSHING ACROSS NORTH GEORGIA TUESDAY NIGHT WITH THE REMNANTS
SETTLING ACROSS SOUTH CENTRAL GEORGIA WEDNESDAY AND MEANDERING
ACROSS THAT AREA INTO FRIDAY. WITH THE FRONT IN THE AREA TUESDAY
NIGHT...CHANCE TO GOOD CHANCE POPS SEEM IN ORDER. WILL TREND
TOWARD LOWER POPS REST OF THE PERIOD WITH BEST CHANCES OVER
CENTRAL GEORGIA WITH REMNANTS OF FRONTAL BOUNDARY IN THE VICINITY.
AS FOR TEMPS...LOOK FOR AFTERNOON HIGHS TO GENERALLY BE ABOVE
NORMAL INTO FRIDAY...BUT BACK TO MORE NORMAL LEVELS OVER THE
WEEKEND WITH MODELS SHOWING SURFACE HIGH PRESSURE WEDGING DOWN THE
APPALACHIANS AND EASTERLY FLOW SETTING UP OVER THE STATE.

49

HYDROLOGY...
FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/4 TO 1 INCH
RANGE AND 1/4 TO LESS THAN 1 INCH RANGE FOR TUESDAY/TUESDAY NIGHT.
THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND
CREEKS...UNLESS AN AREA THAT GOT HIT HARD SUNDAY GETS HIT HARD
TODAY. NO MORE THAN MINOR FLOODING WOULD BE EXPECTED TO THESE AREAS.

BDL

AVIATION...
12Z UPDATE...
MAIN CONCERN IS POTENTIAL FOR DEVELOPING THUNDERSTORMS TODAY.
COULD START AS EARLY AS 14-15Z AND SPREAD ACROSS THE AREA.
IFR-MVFR CEILINGS TO START THEN MVFR CEILINGS POSSIBLY LOWER VFR
CEILINGS AS THE DAY PROGRESSES. POTENTIAL FOR IFR/MVFR VSBYS WITH
SHOWERS AND STORMS. S WINDS BECOMING SW UP AROUND 10 KTS WITH
SOME LOW END GUSTS.

//ATL CONFIDENCE...
12Z UPDATE...
HIGH CONFIDENCE FOR WINDS.
MEDIUM CONFIDENCE FOR CEILINGS...VSBYS AND THUNDERSTORM POTENTIAL.
LOW CONFIDENCE ON TIMING AND HOW LONG THUNDERSTORMS WILL IMPACT ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          78  67  87  69 / 100  40  70  50
ATLANTA         77  68  86  70 / 100  40  70  40
BLAIRSVILLE     73  64  84  65 / 100  60  70  50
CARTERSVILLE    78  67  88  66 / 100  60  70  30
COLUMBUS        81  70  88  70 / 100  40  70  50
GAINESVILLE     75  66  86  69 / 100  50  70  50
MACON           80  69  88  68 / 100  50  70  50
ROME            77  69  88  68 / 100  70  70  30
PEACHTREE CITY  78  68  87  67 / 100  40  70  40
VIDALIA         85  71  87  72 / 100  80  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 10:03 AM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EDT MON JUN 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1103 AM EDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...WITH
ISOLATED STRONG STORMS POSSIBLE.

.SYNOPSIS...
AN UPPER LEVEL LOW OVER NORTHEAST ALABAMA WILL MOVE ACROSS THE
TENNESSEE AND OHIO VALLEYS TODAY...PRODUCING WIDESPREAD SHOWERS AND
THUNDERSTORMS. SOME OF THE STORMS MAY BE STRONG.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS WILL BE HEAVY
RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS A STRONG
UPPER LEVEL SYSTEM MOVES ACROSS THE TENNESSEE AND OHIO VALLEYS THROUGH
TONIGHT. CONVECTION ALREADY FIRING ACROSS THE AREA THIS MORNING
WILL LIMIT THE ACTIVITY ACROSS NORTH GEORGIA. IN
GENERAL...EXPECTING NUMEROUS THUNDERSTORMS SOUTH OF A LINE FROM
FRANKLIN...TO CONYERS...TO ATHENS. SCATTERED THUNDERSTORMS ARE
EXPECTED NORTH OF THIS LINE. WITH CAPE VALUES EXPECTED TO INCREASE
INTO THE 1000 TO 1500 RANGE THIS AFTERNOON...SOME OF THE STORMS
COULD BE STRONG PRODUCING GUSTY WINDS AND OCCASIONAL TO FREQUENT
LIGHTNING. WITH PRECIPITABLE WATER VALUES ABOVE 1.8 INCHES...IT IS
POSSIBLE FOR RAINFALL RATES TO EXCEED 1 INCH PER HOUR...WITH
LOCALLY HEAVIER AMOUNTS. WHILE THUNDERSTORMS WILL BE POSSIBLE AT
ANYTIME TODAY AND TONIGHT...THE BEST CHANCE WILL BE THIS AFTERNOON
AND EVENING. THE BEST AREA THAT COULD SEE STRONG STORMS WILL BE
NORTH AND WEST GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE WEEK. A COLD FRONT IS EXPECTED
TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE
THREAT FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION AND BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.

In the hours before

Local storm report, Jun 11, 11:19 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     1 SE LOUISVILLE         32.99N 82.40W
06/10/2012                   JEFFERSON          GA   911 CALL CENTER

            JEFFERSON COUNTY 911 REPORTED A COUPLE OF DOWNED TREES
            ALONG OLD US 1 IN LOUISVILLE. RADAR ESTIMATED TIME OF
            2005 EDT.

0810 PM     TSTM WND DMG     5 S WADLEY              32.79N 82.40W
06/10/2012                   EMANUEL            GA   911 CALL CENTER

            EMANUEL COUNTY 911 RELAYED A REPORT OF A DOWNED TREE AND
            WASHED OUT DIRT ROADS. RADAR ESTIMATED TIME 2010 EDT.

&&

RGARCIA
Special weather statement, Jun 11, 11:19 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON JUN 11 2012

GAZ080-091>093-095-102>105-111700-
1219 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY AND
HOUSTON COUNTIES UNTIL 100 PM EDT...

AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM AROUND MARSHALLVILLE TO AMERICUS AND
WESTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR...DOOLY
AND HOUSTON COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CONCORD...PLAINS...ANDERSONVILLE...
LEVERETTS...KIMBROUGH...DUMAS...CENTERPOINT...WESTON...TROUTMAN...
CLEARVIEW...WINCHESTER...WHITEWATER STATE PARK...FOUNTAINVILLE...
BARTLETT AND GARDEN VALLEY.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3195 8444 3191 8446 3192 8485 3242 8455
      3252 8439 3249 8414 3251 8411 3254 8402
      3253 8400 3252 8405 3251 8393 3244 8382
      3249 8379 3257 8355 3249 8353 3204 8395
      3191 8394 3191 8433 3189 8435
TIME...MOT...LOC 1616Z 245DEG 26KT 3240 8391 3203 8432
          3185 8475
Local storm report, Jun 11, 11:45 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     EATONTON                33.33N 83.39W
06/10/2012                   PUTNAM             GA   911 CALL CENTER

            PUTNAM COUNTY 911 RELAYED A REPORT OF 2 TREES DOWNED ONTO
            LINES. RADAR ESTIMATED TIME OF 1655 EDT.

&&

RGARCIA
Special weather statement, Jun 11, 11:56 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT MON JUN 11 2012

GAZ093-095-105-107-111745-
1256 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES UNTIL 145 PM EDT...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM NEAR PERRY TO DOOLING AND PENNINGTON...
MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PULASKI...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
THE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS OAK...
MEADOWDALE...HENDERSON...WINCHESTER...PERRY...GROVE PARK...
UNADILLA...ELKO AND LILLY.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3203 8396 3210 8398 3215 8403 3245 8397
      3246 8384 3244 8382 3247 8380 3252 8353
      3248 8349 3241 8348 3240 8350 3235 8344
      3224 8348 3211 8361 3203 8361
TIME...MOT...LOC 1654Z 257DEG 23KT 3240 8374 3222 8382
          3214 8399
Special weather statement, Jun 11, 12:00 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT MON JUN 11 2012

GAZ083-084-096-097-109-111745-
100 PM EDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL 145 PM EDT...

AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
STRONG THUNDERSTORMS FROM SOUTH OF TARVERSVILLE TO EASTMAN...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH 145 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GODWINSVILLE...
YONKERS...RODDY...EASTMAN...ROYAL...FIVE POINTS...CHESTER...
GOLDSBORO...CARY...ROWLAND...PLAINFIELD...REBIE...CADWELL...
TARVERSVILLE AND DEXTER.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND CAUSE RISING
WATER ON SMALL CREEKS AND IN ROADSIDE DITCHES.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3229 8322 3243 8335 3244 8349 3249 8351
      3271 8319 3277 8296 3271 8295 3270 8283
      3266 8279 3261 8267 3252 8268 3249 8264
      3246 8269 3234 8275 3231 8272 3227 8276
      3219 8286 3215 8300 3216 8300 3202 8321
TIME...MOT...LOC 1658Z 232DEG 25KT 3246 8348 3250 8336
          3249 8326 3235 8313 3216 8315
Local storm report, Jun 11, 12:01 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     FORT VALLEY             32.55N 83.89W
06/10/2012                   PEACH              GA   911 CALL CENTER

            PEACH COUNTY 911 RELAYED REPORTS OF A FEW DOWNED TREES.
            RADAR ESTIMATED TIME OF 1800 EDT.

&&

RGARCIA

The radar

The Robins AFB radar (KJGX), 45 km away, was scanning. The volume nearest the first event began at 17:29 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Laurens

When
June 11, 12:28 PM EST
Where
Laurens County, 0.69 mi N of Dublin
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.540, -82.900

Laurens County Emergency Management reported that several trees and power lines were downed in the city of Dublin. One tree fell on I-16.

Thunderstorm Wind, Treutlen

When
June 11, 12:50 PM EST
Where
Treutlen County, 0.58 mi E of Soperton
Measured
45 kt (52 mph) estimated gust
Property damage
$500
Reported by
County Official
Coordinates
32.380, -82.590

The Treutlen County 911 Center reported that two trees were blown down in the Soperton Area.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2012Every state in 2012This day in weather historyWarnings in Georgia, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384615, 384616.